# SDR DXTA2009110503853

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 1,758 hours, 1,362 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: None
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE JUST BELOW THE COPILOTS WINDOW. BIRD WAS REDIRECTED INTO THE RIGHT ENGINE. BIRD GUTS AROUND THE NACELLE TIP AND AROUND THE INTAKE.
